American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Consuelo Martínez, Ivan Shestakov and Efim Zelmanov. Jordan bimodules over the superalgebras $P(n)$ and $Q(n)$. Trans. Amer. Math. Soc. 362 (2010) 2037-2051. MR 2574886.
Abstract, references, and article information
View Article: PDF

[2] Consuelo Martínez and Efim Zelmanov. Representation theory of Jordan superalgebras I. Trans. Amer. Math. Soc. 362 (2010) 815-846. MR 2551507.
Abstract, references, and article information
View Article: PDF

[3] Alberto Elduque, Jesús Laliena and Sara Sacristán. The Kac Jordan superalgebra: automorphisms and maximal subalgebras. Proc. Amer. Math. Soc. 135 (2007) 3805-3813. MR 2341930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Consuelo Martínez and Efim Zelmanov. Unital bimodules over the simple Jordan superalgebra $D(t)$. Trans. Amer. Math. Soc. 358 (2006) 3637-3649. MR 2218992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] M. C. López-Díaz and Ivan P. Shestakov. Representations of exceptional simple alternative superalgebras of characteristic 3. Trans. Amer. Math. Soc. 354 (2002) 2745-2758. MR 1895201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] V. G. Kac, C. Martinez and E. Zelmanov. Graded simple Jordan superalgebras of growth one. Memoirs of the AMS 150 (2001) MR 1810856.
Book volume table of contents


Results: 1 to 6 of 6 found      Go to page: 1